Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 32, NWS Mobile, AL

May 4, 2017

NWS Mobile, AL issued this small craft advisory at May 4, 2017, 10:49 PM CDT. It took effect at May 5, 2017, 7:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
May 4, 2017, 10:49 PM CDT (03:49 UTC)
In effect from
May 5, 2017, 7:00 AM CDT
Expired
May 6, 2017, 10:00 AM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

265 
WHUS74 KMOB 050349
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1049 PM CDT THU MAY 4 2017

...STRONG NORTHWEST WINDS EXPECTED THROUGH FRIDAY...

.STRONG NORTHWESTERLY FLOW WILL CONTINUE THROUGH FRIDAY IN THE
WAKE OF THE EARLIER PASSAGE OF A COLD FRONT. FREQUENT GUSTS TO
GALE FORCE ARE EXPECTED OVER THE COASTAL WATERS THROUGH FRIDAY
AFTERNOON...INCLUDING LOWER MOBILE BAY AND THE MISSISSIPPI SOUND
EAST OF PASCAGOULA THROUGH LATE TONIGHT. WINDS SHOULD GRADUALLY
SUBSIDE FRIDAY NIGHT THROUGH SATURDAY.

GMZ650-655-670-675-051200-
/O.UPG.KMOB.SC.Y.0031.000000T0000Z-170506T1200Z/
/O.NEW.KMOB.GL.W.0005.170505T0349Z-170506T0000Z/
/O.NEW.KMOB.SC.Y.0032.170506T0000Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1049 PM CDT THU MAY 4 2017

...GALE WARNING IN EFFECT UNTIL 7 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 7 PM CDT FRIDAY. A SMALL CRAFT ADVISORY
IS IN EFFECT FROM 7 PM FRIDAY TO 7 AM CDT SATURDAY. 

* WINDS...BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE LATE TONIGHT THROUGH FRIDAY. WINDS DECREASING TO 20
  TO 25 KNOTS FRIDAY NIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET NEAR SHORE AND 7 TO 
  11 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO 47 
KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE 
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT 
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-051200-
/O.UPG.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
/O.NEW.KMOB.GL.W.0005.170505T0349Z-170505T1200Z/
/O.NEW.KMOB.SC.Y.0032.170505T1200Z-170506T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1049 PM CDT THU MAY 4 2017

...GALE WARNING IN EFFECT UNTIL 7 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. A SMALL CRAFT ADVISORY 
IS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY. 

* WINDS...NORTHWEST 20 TO 30 KNOTS WITH FREQUENT GUSTS NEAR GALE
  FORCE THROUGH LATE TONIGHT...DECREASING TO 20 TO 25 KNOTS
  FRIDAY.

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO 47 
KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE 
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT 
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-051200-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1049 PM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...NORTHWEST AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
801 
WHUS74 KMOB 051110
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
610 AM CDT FRI MAY 5 2017

...STRONG NORTHWEST WINDS EXPECTED TO CONTINUE OVER PARTS OF THE
MARINE AREA THROUGH TONIGHT...

.STRONG NORTHWESTERLY FLOW WILL CONTINUE THROUGH TONIGHT IN THE 
WAKE OF THE EARLIER PASSAGE OF A COLD FRONT. FREQUENT GUSTS TO 
GALE FORCE ARE EXPECTED OVER THE COASTAL WATERS THROUGH THIS
AFTERNOON...PRIMARILY OVER THE GULF WATERS. WINDS SHOULD GRADUALLY
SUBSIDE TONIGHT THROUGH SATURDAY.

GMZ631-632-051915-
/O.CON.KMOB.GL.W.0005.000000T0000Z-170505T1200Z/
/O.CON.KMOB.SC.Y.0032.170505T1200Z-170506T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
610 AM CDT FRI MAY 5 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH FREQUENT GUSTS NEAR GALE
  FORCE THIS MORNING...DECREASING TO 20 TO 25 KNOTS THIS
  AFTERNOON. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY TO
  ROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-051915-
/O.CON.KMOB.GL.W.0005.000000T0000Z-170506T0000Z/
/O.CON.KMOB.SC.Y.0032.170506T0000Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
610 AM CDT FRI MAY 5 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT SATURDAY...

* WINDS...BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH LATE THIS AFTERNOON. WINDS DECREASING TO 20
  TO 25 KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 4 TO 9 FEET NEAR SHORE AND 9 TO 11 FEET WELL
  OFFSHORE TODAY...SUBSIDING TO 3 TO 7 FEET NEAR SHORE AND 7 TO 9
  FEET WELL OFFSHORE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-051915-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
610 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS
  THIS MORNING...DECREASING TO 15 TO 20 LATE THIS AFTERNOON AND
  EVENING THEN TO AROUND 10 TO 15 KNOTS OVERNIGHT. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH TODAY
  AND THEN MAINLY CHOPPY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHUS74 KMOB 051238
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
738 AM CDT FRI MAY 5 2017

...STRONG NORTHWEST WINDS EXPECTED TO CONTINUE OVER MUCH OF THE 
MARINE AREA TODAY THROUGH TONIGHT...

.STRONG NORTHWESTERLY FLOW WILL CONTINUE THROUGH TONIGHT IN THE
WAKE OF THE EARLIER PASSAGE OF A COLD FRONT. FREQUENT GUSTS TO
GALE FORCE ARE EXPECTED OVER THE MARINE AREA THROUGH THIS AFTERNOON...
PRIMARILY OVER THE GULF WATERS. WINDS SHOULD GRADUALLY SUBSIDE TONIGHT
THROUGH SATURDAY.

GMZ650-655-670-675-052045-
/O.CON.KMOB.GL.W.0005.000000T0000Z-170506T0000Z/
/O.CON.KMOB.SC.Y.0032.170506T0000Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
738 AM CDT FRI MAY 5 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT SATURDAY...

* WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE THROUGH LATE THIS AFTERNOON. WINDS DECREASING TO 20 TO 25 
  KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 4 TO 9 FEET NEAR SHORE AND 9 TO 11 FEET WELL 
  OFFSHORE TODAY...SUBSIDING TO 3 TO 7 FEET NEAR SHORE AND 7 TO 
  9 FEET WELL OFFSHORE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-052045-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
738 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...

* WINDS...NORTHWEST AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS 
  THIS MORNING...DECREASING TO 15 TO 20 LATE THIS AFTERNOON AND 
  EVENING THEN TO AROUND 10 TO 15 KNOTS OVERNIGHT. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS CHOPPY TO ROUGH TODAY 
  AND THEN MAINLY CHOPPY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-052045-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-170506T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
738 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH FREQUENT GUSTS NEAR GALE
  FORCE THIS MORNING...DECREASING TO AROUND 20 KNOTS THIS 
  AFTERNOON AND THEN DECREASING TO 15 TO 20 KNOTS TONIGHT. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY 
  TO ROUGH THIS AFTERNOON AND THEN MAINLY CHOPPY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
426 
WHUS74 KMOB 051542
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1042 AM CDT FRI MAY 5 2017

...STRONG NORTHWEST WINDS GRADUALLY DECREASE OVER THE MARINE AREA
THROUGH TONIGHT...

.A STRONG NORTHWEST FLOW WILL GRADUALLY SUBSIDE TO A LIGHT TO 
MODERATE FLOW TONIGHT. A LIGHT OFFSHORE FLOW IS EXPECTED OVER THE 
WEEKEND INTO THE EARLY PART OF NEXT WEEK AS HIGH PRESSURE BUILDS 
OVER THE MARINE AREA.

GMZ650-655-670-675-052345-
/O.CAN.KMOB.GL.W.0005.000000T0000Z-170506T0000Z/
/O.EXT.KMOB.SC.Y.0032.170505T1542Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1042 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE GALE
WARNING. 

* WINDS...NORTHWEST 25 KNOTS DECREASING TO 20 TO 25 KNOTS. 

* WAVES/SEAS...SEAS 4 TO 8 FEET NEAR SHORE AND 7 TO 10 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS 
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-052345-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1042 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS.

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY TO
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-052345-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-170506T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1042 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS. 

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY TO
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS 
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$
577 
WHUS74 KMOB 052011
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT FRI MAY 5 2017

...STRONG NORTHWEST WINDS GRADUALLY DECREASE OVER THE MARINE AREA
THROUGH TONIGHT...

.A STRONG NORTHWEST FLOW WILL GRADUALLY SUBSIDE TO A LIGHT TO 
MODERATE FLOW BY SATURDAY MORNING. A LIGHT TO MODERATE WEST TO 
NORTHWEST FLOW FOLLOWS FOR THE REMAINDER OF THE WEEKEND. 

GMZ631-632-060300-
/O.EXT.KMOB.SC.Y.0032.000000T0000Z-170506T0300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
311 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS.

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY 
  TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-060415-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
311 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

* WINDS...NORTHWEST 25 KNOTS DECREASING TO 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 4 TO 8 FEET NEAR SHORE AND 8 TO 10 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-060000-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-170506T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
311 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS.

* WAVES/SEAS...BAYS AND COASTAL WATERWAYS ROUGH BECOMING CHOPPY 
  TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
139 
WHUS74 KMOB 060312
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CDT FRI MAY 5 2017

...STRONG NORTHWEST WINDS GRADUALLY DECREASE OVER THE MARINE AREA
THROUGH EARLY SATURDAY MORNING...

.A STRONG NORTHWEST FLOW WILL GRADUALLY SUBSIDE TO A LIGHT TO
MODERATE FLOW BY SATURDAY MORNING. SEAS WILL ALSO GRADUALLY 
SUBSIDE THROUGH SATURDAY MORNING.

GMZ631-632-060415-
/O.EXP.KMOB.SC.Y.0032.000000T0000Z-170506T0300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

NORTHWEST WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS THIS
EVENING...AND SHOULD CONTINUE TO DIMINISH THROUGH SATURDAY
MORNING. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT WAS ALLOWED
TO EXPIRE. 

$$

GMZ650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-170506T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS...GRADUALLY DECREASING TO 15 TO
  20 KNOTS BY EARLY SATURDAY MORNING.

* WAVES/SEAS...SEAS UP TO 5 FEET NEAR SHORE AND 5 TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
526 
WHUS74 KMOB 060904
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CDT SAT MAY 6 2017

...STRONG NORTHWEST WINDS WILL GRADUALLY DECREASE OVER THE MARINE
AREA THIS MORNING...

.A STRONG NORTHWEST FLOW WILL GRADUALLY SUBSIDE TO A LIGHT TO
MODERATE FLOW BY LATE THIS MORNING. SEAS WILL ALSO GRADUALLY 
SUBSIDE THROUGH THE COURSE OF THE MORNING.

GMZ650-655-670-675-061500-
/O.EXT.KMOB.SC.Y.0032.000000T0000Z-170506T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST 20 TO 25 KNOTS AND GUSTY EARLY THIS 
  MORNING...GRADUALLY DECREASING TO 15 TO 20 KNOTS BY LATE 
  MORNING. 

* WAVES/SEAS...SEAS UP TO 4 FEET NEAR SHORE AND 7 FEET WELL 
  OFFSHORE EARLY THIS MORNING...SUBSIDING THROUGH LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
384 
WHUS74 KMOB 061513
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1013 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

.NORTHWEST WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY
CRITERIA...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED
TO EXPIRE.

GMZ650-655-670-675-061615-
/O.EXP.KMOB.SC.Y.0032.000000T0000Z-170506T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1013 AM CDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NORTHWEST WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY 
CRITERIA. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT WAS ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 4, 6:54 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 4, 6:54 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
654 PM CDT Thu May 4 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...MVFR to low end VFR ceilings will continue for
another few hours across coastal portions of the region, including
around KMOB/KBFM/KPNS before the low clouds are expected to
gradually scatter later this evening. Low cigs may linger over
interior areas through the overnight hours. Gusty northwest winds
will continue through the period. /21

&&

.PREV DISCUSSION... /issued 331 PM CDT Thu May 4 2017/

NEAR TERM /Now Through Friday/...A deep upper low near the
lower Mississippi river valley and occluded surface low move
slowly into the central eastern states through the period, with
occasionally breezy northwest winds ushering cooler and drier air
into the forecast area. Showers located along a cold front
currently over the mid section of the forecast area will be
located east of the area by the beginning of the period (or very
nearly so) as the cold front continues off to the east, leaving
dry conditions prevailing for tonight. May have some wrap around
isolated showers over interior areas on Friday, but otherwise dry
conditions prevail on Friday as well. Have kept a High Surf
Advisory in effect for the western Florida panhandle until 6 pm to
allow for slowly subsiding surf. A High Risk of Rip Currents
continues along beach areas until 7 pm this evening, after which a
moderate risk of rip currents is in effect. Lows tonight will be
near the upper 40s for much of the area except for lower 50s
closer to the coast. Highs on Friday range from the mid to upper
60s well inland to 70-75 closer to the coast. /29

SHORT TERM /Friday night Through Sunday night/...Northwest flow
ushers in cooler and drier air through the weekend as a deep upper-
level trough shifts east over the Atlantic coast and a strong ridge
builds over the Great Plains. As a result, our area can expect
temporary relief from the warm and humid weather, as dewpoints dip
into the 40's and highs range from the mid to upper 70's Saturday
and upper 70's to low 80's Sunday. Lows will likewise become quite
cool beneath clearing skies, calming winds, and drier air, with
temps dipping into the mid to upper 40's Friday night and then the
low 50's Saturday and Sunday nights. /49

LONG TERM /Monday Through Thursday/...A warming trend returns next
week as the aforementioned upper-level ridge over the Great Plains
begins to push east over the local area. With plenty of subsidence
aloft, expect rain-free skies and high temps in the mid to upper
80's each afternoon through the long term. Overnight lows see a
similar warming trend, with temps in the upper 50's to low 60's
Monday night becoming mid to upper 60's by the end of the week.
Guidance suggests another trough ejecting from the southwest U.S.
and traversing the southern Plains at the end of next week, with a
possible uptick in precip chances over our area next weekend. /49

MARINE...Strong westerly winds in the wake of a cold frontal
passage become northwest tonight and continue until subsiding
Friday night into Saturday. Have continued with a small craft
advisory for the Gulf waters until 7 am Saturday, but now have the
bays and protected waters expiring Friday evening as the offshore
flow begins to subside. A light to moderate west to northwest flow
prevails for Saturday through Monday, becoming easterly on
Tuesday. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 4 AM CDT Friday for ALZ265-266.

FL...High Rip Current Risk until 4 AM CDT Friday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until midnight CDT tonight for GMZ630-
     633>635.

     Small Craft Advisory until 7 PM CDT Friday for GMZ631-632.

     Small Craft Advisory until 7 AM CDT Saturday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 4, 3:36 PM CDT, 7 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
336 PM CDT Thu May 4 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-052045-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
336 PM CDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle until 7:00 PM CDT.

A High Surf Advisory is in effect for coastal portions of the
western Florida panhandle until 6:00 PM CDT.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A moderate risk of rip currents is expected along area beaches on
Friday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks is not expected
through Wednesday.

GMZ630>635-650-655-670-675-052045-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
336 PM CDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

A small craft advisory for strong winds remains in effect through
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A small craft advisory for strong winds continues until Friday
evening for bays and protected waters, and until Saturday morning
for the open Gulf waters.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 10:49 PM CDTGale WarningMOB12 hr

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.